MAUDE Adverse Event Report: DATUM DENTAL LTD. OSSIX BONE 5*5*10 (0.25 CC); BONE GRAFTING MATERIAL, ANIMAL SOURCE

DATUM DENTAL LTD. OSSIX BONE 5*5*10 (0.25 CC); BONE GRAFTING MATERIAL, ANIMAL SOURCE
Catalog Number OXB0250
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Event or Problem Description
In this event it is reported that ossix bone 5*5*10 (0.25 cc) allegedly caused lot of pain, swelling and tissue infection.The patient has been seen since; they are in a lot of pain and had to have some of the graft and tissue removed.The patient was placed on antibiotics.
 
Additional Manufacturer Narrative
While it is unknown if the device used in this case caused or contributed to the patient¿s symptoms, it is possible as allergic reactions to dental materials are known and reported, with medical consequences being dependent upon the severity of the individual allergic response and subsequent exposure to the same material.Therefore, this event meets the criteria for reportability per 21 cfr part 803.The device was not returned for evaluation.However, the lot number was provided and retained-product testing and/or dhr review are planned.The results will be submitted as they become available.
 
Additional Manufacturer Narrative
Additional information was received from the us importer report # 3010626093-2025-00002 linked to this manufacturer report and has been added in this follow-up.

Common Device Name
BONE GRAFTING MATERIAL, ANIMAL SOURCE
Manufacturer (Section D)
DATUM DENTAL LTD.
38 hayarkon st.
yavne central 81227 41
IS  8122741
Manufacturer (Section G)
DATUM DENTAL LTD.
38 hayarkon st.
yavne central 81227 41
IS   8122741
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key22881500
Report Number3027602316-2025-00002
Device Sequence Number13254693
Product Code NPM
UDI-Device Identifier07290015477222
UDI-Public07290015477222
Combination Product (Y/N)N
PMA/510(K) Number
K163714
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date01/29/2026
Device Catalogue NumberOXB0250
Device Lot NumberOB25000362
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date08/14/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/14/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date08/24/2025
Supplement Report FDA Received Date09/23/2025
10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient Age72 YR
Patient SexFemale